I am someone who has battled with depression for most of my life. Right now I am on wellbutrin and celexa. I am seeing a new therapist that I started before I went into the hospital. I hit rock bottom while in the hospital and had I the opportunity, I would have tried to take my life. When I came out, I was in a better place and thought I was going to be fine. My problem with this particular episode of depression, is that it is not like any I have experienced before. This time I started cutting, I have doing a lot of shaking and I am at constant battle to quiet my mind. Yes I know lots of ways to help myself, they just aren't working as well as they have in the past. I rarely needed xanax in the past and now I seem to need it at least once a day. My mood shifts can be swift or creep up on me.
My therapist thinks I am a good student and very knowledgeable of depression. I have been told I am wise. When I have full control of my thoughts I can be of great help to others. I'm a problem solver for everyone else. I just am not good at taking my own advise or at taking care of myself. But in the past I could tell you the source of my depression or what was a trigger. For the first time I have no answers. That's what scares me.
Hi ya wisdom, I am in the same boat as you...I have a BS in psychology working on masters now and I worked in the mental health field for over 11 years. My counselor and psychiatrist always look at me as if I should have all the answers to "helping" myself, but I cant. I would if I knew how. Knowing what to do and incorporating them are two separate things, and depression is a very powerful disorder.
From what you have listed in you post it really sounds to me as if you need to either call your doctor ASAP or go back to the hospital. Shaking is not good and can be a side effect of your medications, and if your cutting, which it seems like that is something new?, then this can lead to more self harm issues. It could be that the medication regime your on just isnt right for you or isnt working as it should and needs adjusted. But please dont wait another day suffering like this...call your doctor. Please keep us posted....
Thanks for your reply. I am unfortunately a very stubborn person and when I know I need to work through something, I do just that. My pdoc just got back from vacation and won't see him until the first of August. I know I could call him and we could talk. I will if I think I'm about to harmful to myself. There is a part of me that recognizes that I left the hospital a little too soon as far as working out my meds. But I have things that I need to get done and people who are counting on me. So stiff upper lip and all that and try to get through this period the best way I know how. Posting on these boards are a help. the only problem with the shaking is it makes's it very hard to type.